# SDR AALA20120519003

- Difficulty date: May 19, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 33,390 hours, 10,405 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAN - CREW REPORTED RIGHT HYDRAULIC SYSTEM PRESSURE LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT LANDED MAN WITHOUT INCIDENT.  REPLACED QUANTITY TRANSMITTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
